Alert archive / Ohio / Special Weather Statements in 2016
Special Weather Statement, NWS Cleveland, OH
NWS Cleveland, OH issued this special weather statement at Dec 9, 2016, 4:59 AM EST for Cuyahoga County, Geauga County, Ohio. It was in force for 61 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Dec 9, 2016, 4:59 AM EST (09:59 UTC)
- Expired
- Dec 9, 2016, 6:00 AM EST
- In force
- 61 min
- Issued by
- NWS Cleveland, OH
Counties Cuyahoga County, OH, Geauga County, OH
The radar
The Cleveland radar (KCLE), 58 km from the middle of the area, began a volume at 10:04 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Pittsburgh, PA (KAGC), launched 00:00Z, 10.0 hours before the alert went out and 161 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 868 m above ground
- 0-6 km bulk shear
- 111 kt
- 0-1 km storm-relative helicity
- 62 m²/s²
- 0-3 km storm-relative helicity
- 69 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
130
WWUS81 KCLE 090959
SPSCLE
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CLEVELAND OH
459 AM EST FRI DEC 9 2016
OHZ011>013-091100-
GEAUGA OH-CUYAHOGA OH-LAKE OH-
459 AM EST FRI DEC 9 2016
...AN INTENSE SNOW SQUALL WILL AFFECT LAKE...GEAUGA AND NORTHEASTERN
CUYAHOGA COUNTIES UNTIL 600 AM EST...
AT 457 AM EST, RADAR INDICATED INTENSE SNOW SQUALLS FROM EASTLAKE TO
AROUND BURTON, MOVING SOUTHEAST AT 35 MPH. THIS AREA OF SNOW
IS EXPECTED TO SAG TO THE SOUTH AND WEST THROUGH 6 AM.
HAZARDS INCLUDE...
VISIBILITY RAPIDLY DROPPING TO LESS THAN A QUARTER OF A MILE...
UP TO 2 INCHES OF QUICK SNOW ACCUMULATION...
LOCATIONS IMPACTED INCLUDE...
CLEVELAND, PAINESVILLE, WILLOWICK, CHARDON, FAIRPORT HARBOR, EUCLID,
MENTOR, CLEVELAND HEIGHTS, SOLON, WILLOUGHBY, EASTLAKE, WARRENSVILLE
HEIGHTS, SOUTH RUSSELL, MIDDLEFIELD, BURTON, HIGHLAND HILLS,
TIMBERLAKE, LAKELINE, CHESTERLAND AND SHAKER HEIGHTS.
USE EXTRA CAUTION IF YOU MUST TRAVEL INTO OR THROUGH THIS SNOW
SQUALL. RAPID CHANGES IN VISIBILITY AND POTENTIALLY SLICK ROADS ARE
LIKELY TO LEAD TO ACCIDENTS. CONSIDER DELAYING TRAVEL UNTIL THE
SQUALL PASSES YOUR LOCATION.
LAT...LON 4167 8111 4172 8110 4171 8100 4135 8100
4134 8116 4135 8139 4153 8167 4176 8133
4179 8122
TIME...MOT...LOC 0957Z 306DEG 30KT 4157 8131
&&
ODOT DMS 312, 313, 314, 315, 319, 320, 326, AND 329.
$$
MULLENWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cleveland, OH wrote its last area forecast discussion before this special weather statement went out at Dec 9, 4:26 AM EST, 33 minutes earlier.
Area forecast discussion, Dec 9, 4:26 AM EST, 33 minutes before
Area Forecast Discussion
National Weather Service Cleveland OH
426 AM EST Fri Dec 9 2016
.SYNOPSIS...
Cold northwesterly winds will continue to flow across Lake Erie
and produce Lake Effect Snow for the snowbelt. As high pressure
begins to ridge into southern Ohio tonight into Saturday it will
nudge the snow showers up the lakeshore into NW PA. The area of
high pressure will be short lived with the next storm system
moving from the southern Plains into the central Great Lakes
Sunday into Sunday night.
&&
.NEAR TERM /UNTIL 6 PM THIS EVENING/...
Northwesterly flow at the surface will persist through the day
with surface winds from a more westerly direction. This should
end up producing multiple bands of snow across NE OH/NW PA. A few
snow showers may even reach NW OH from Lake Michigan. The heaviest
bands of snow will likely be across Erie county in NW PA and
potentially from Cuyahoga county into Geauga county. If this does
set up across Cuyahoga county like several of the higher
resolution short range models indicate the potential for upgrading
to a LES warning exists. Will monitor this a bit longer and
upgrade to a warning with a later update.
A heavier band of snow continues to flow into northern Trumbull
county as well. Current thinking is that this could persist well
into the afternoon. So have hoisted a LES advisory for the
northern portion of the county.
Winds will remain up through the day with the strongest occurring
as you move closer to the lakeshore. Will mention some blowing
snow in these areas.
The chances of thunder still exist if a more intense band can
develop but do not feel confident enough to place this mention in
the forecast at this point in time.
&&
.SHORT TERM /6 PM THIS EVENING THROUGH SUNDAY NIGHT/...
The Lake Effect Snow will continue to wobble across the region
tonight with additional heavy accumulations possible. However the
bands of snow should begin to shift slowly up the lakeshore
through the overnight hours. As winds begin to shift more to the
southwest on Saturday the bands of snow should eventually shift
into Western NY.
The ridge of high pressure that will nudge the Lake Effect Snow up
the lakeshore will be short lived as strong warm advection
develops. Expect to see a general light snow develop Saturday
night. There may be a brief lull in the snow early Sunday but the
next surge should begin during the afternoon. We will then monitor
for the possibility of mixed precipitation Sunday night. Southern
areas may warm enough to change over to rain. In any event it
appears all locations will see 1 to 4 inches of snow. Higher
amounts likely occurring closer to the lakeshore. More details on
this over the next few shifts.
&&
.LONG TERM /MONDAY THROUGH THURSDAY/...
The models show the low moving off to the ne by late monday with
drier air spreading into the area which should end the precip for
all but the snowbelt where some light shsn will likely linger mon
night. There are still differences among the models as to the track
of the low and whether enough warmer air can get pulled north for
some of the precip to be rain for the se half of the cwa for a while
on monday. Snow accumulation on monday should be light.
The arctic cold front should cross the cwa tue night producing a
brief shot of snow then the polar vortex sets up near james bay for
at least the next week. This will result in a continuous flow of
arctic air into the area for the next week. This pattern should
result in mainly just lake effect snow showers with well below
normal temps but there is some indication of a synoptic system
affecting the area the weekend of the 17th and 18th.
&&
.AVIATION /06Z Friday THROUGH Tuesday/...
Lake effect snow showers of moderate to heavy intensity will
continue off and on between CLE and ERI over the next 24 hours.
Expecting a steering wind shift to the west-northwest overnight
and a flare up in the coverage of the snow showers. So toward
morning and through mid morning...CLE may see some heavier snow
showers in the close vicinity. ERI may begin to tap into Lake
Huron moisture and see additional heavy snow showers Friday. TOL
may get a few bands off of Lake MI...but timing difficult to pin
down. YNG/CAK/MFD will be on the edges with intermittent snow
showers. Overall conditions will be MVFR...with IFR likely in the
heavier snow showers. Winds will continue to gust off and on
overnight and into Friday to 20 to 25 knots. Late Friday the flow
is expected to back more west and then west- southwest Saturday
which will take snow showers back up the lakeshore toward PA.
Occasional gusts to 25 knots will continue overnight.
OUTLOOK...Mainly mvfr cigs thru monday with areas of ifr in lake
effect snow showers into saturday then widespread snow sunday into
monday.
&&
.MARINE...
SCA conditions will gradually settle down from west to east today
through saturday as high pressure finally moves into ohio. The
models continue to show a low moving ne near lake erie on monday,
generally favoring a track near detroit which means in increasing se
flow ahead of the low veering to sw then west later mon into mon
night. Marginal SCA conditions look possible for a while late mon
and mon night. A arctic front should cross the lake late tue into
tue night producing a brief backing of the winds ahead of the front
then wnw winds by wed with SCA conditions likely.
&&
.CLE WATCHES/WARNINGS/ADVISORIES...
OH...Lake Effect Snow Warning until 4 PM EST Saturday for
OHZ012>014-089.
Lake Effect Snow Advisory until 10 AM EST Saturday for OHZ011.
Lake Effect Snow Advisory until 9 PM EST this evening for
OHZ023.
PA...Lake Effect Snow Warning until 4 PM EST Saturday for
PAZ001>003.
MARINE...Small Craft Advisory until 4 PM EST Saturday for LEZ146>149.
Small Craft Advisory until 4 PM EST this afternoon for
LEZ142>145.
&&
SYNOPSIS...Mullen
NEAR TERM...Mullen
SHORT TERM...Mullen
LONG TERM...Adams
AVIATION...Oudeman
MARINE...AdamsHazardous weather outlook, Dec 9, 4:09 AM EST, 50 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CLEVELAND OH 409 AM EST FRI DEC 9 2016 OHZ012>014-089-PAZ001>003-100915- LAKE-GEAUGA-ASHTABULA INLAND-ASHTABULA LAKESHORE-NORTHERN ERIE- SOUTHERN ERIE-CRAWFORD- 409 AM EST FRI DEC 9 2016 ...LAKE EFFECT SNOW WARNING IN EFFECT UNTIL 4 PM EST SATURDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST OHIO AND NORTHWEST PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. LAKE EFFECT SNOW WARNING. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. LAKE EFFECT SNOW WARNING. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. LAKE EFFECT SNOW WARNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. OHZ011-100915- CUYAHOGA- 409 AM EST FRI DEC 9 2016 ...LAKE EFFECT SNOW ADVISORY IN EFFECT UNTIL 10 AM EST SATURDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST OHIO. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. LAKE EFFECT SNOW ADVISORY. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. LAKE EFFECT SNOW ADVISORY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. LAKE EFFECT SNOW ADVISORY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. OHZ010-020>022-100915- LORAIN-MEDINA-SUMMIT-PORTAGE- 409 AM EST FRI DEC 9 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL OHIO AND NORTHEAST OHIO. .DAY ONE...TODAY AND TONIGHT. THE MORNING COMMUTE ACROSS PORTIONS OF THESE COUNTIES WILL BE IMPACTED BY INTENSE SNOWFALL RATES THIS MORNING. A FEW OF THESE HEAVIER SNOWS SHOWERS MAY LINGER INTO TONIGHT. A COUPLE LOCATIONS MAY SEE 2 TO 4 INCHES OF SNOW. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. OHZ023-100915- TRUMBULL- 409 AM EST FRI DEC 9 2016 ...LAKE EFFECT SNOW ADVISORY IN EFFECT UNTIL 9 PM EST THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST OHIO. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. LAKE EFFECT SNOW ADVISORY. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. THE MORNING COMMUTE ACROSS PORTIONS OF THESE COUNTIES WILL BE IMPACTED BY INTENSE SNOWFALL RATES FRIDAY MORNING. A FEW OF THESE HEAVIER SNOWS SHOWERS WILL LIKELY LINGER INTO FRIDAY NIGHT. A FEW LOCATIONS MAY SEE ACCUMULATIONS IN EXCESS OF 4 INCHES. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. LEZ061-142>149-162>169-OHZ003-006>009-017>019-027>033-036>038-047- 100915- LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY- LAKE ERIE NEARSHORE WATERS FROM MAUMEE BAY TO RENO BEACH OH- LAKE ERIE NEARSHORE WATERS FROM RENO BEACH TO THE ISLANDS OH- LAKE ERIE NEARSHORE WATERS FROM THE ISLANDS TO VERMILION OH- LAKE ERIE NEARSHORE WATERS FROM VERMILION TO AVON POINT OH- LAKE ERIE NEARSHORE WATERS FROM AVON POINT TO WILLOWICK OH- LAKE ERIE NEARSHORE WATERS FROM WILLOWICK TO GENEVA-ON-THE LAKE OH- LAKE ERIE NEARSHORE WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT OH- LAKE ERIE NEARSHORE WATERS FROM CONNEAUT OH TO RIPLEY NY- LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH OH- LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS OH- LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION OH- LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT OH- LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK OH- LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE OH- LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT OH- LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY-LUCAS-WOOD- OTTAWA-SANDUSKY-ERIE-HANCOCK-SENECA-HURON-WYANDOT-CRAWFORD-RICHLAND- ASHLAND-WAYNE-STARK-MAHONING-MARION-MORROW-HOLMES-KNOX- 409 AM EST FRI DEC 9 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE...NORTH CENTRAL OHIO...NORTHEAST OHIO AND NORTHWEST OHIO. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Local storm report, Dec 9, 12:08 AM EST, 4 hours 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
1208 AM EST FRI DEC 09 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1038 PM SNOW MEADVILLE 41.65N 80.14W
12/08/2016 M2.0 INCH CRAWFORD PA SNOW SPOTTER
12 HOUR SNOWFALL.
1107 PM SNOW JEFFERSON 2NW 41.76N 80.81W
12/08/2016 M3.5 INCH ASHTABULA OH SNOW SPOTTER
12 HOUR SNOWFALL.
&&
SEFCOVICSpecial weather statement, Dec 9, 1:53 AM EST, 3 hours 6 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CLEVELAND OH 153 AM EST FRI DEC 9 2016 OHZ012>014-089-090800- ASHTABULA INLAND OH-ASHTABULA LAKESHORE OH-GEAUGA OH-LAKE OH- 153 AM EST FRI DEC 9 2016 ...AN INTENSE SNOW SQUALL WILL AFFECT LAKE...SOUTHERN ASHTABULA AND NORTHEASTERN GEAUGA COUNTIES UNTIL 300 AM EST... AT 152 AM EST, RADAR INDICATED AN INTENSE SNOW SQUALL NEAR PERRY, OR 7 MILES EAST OF PAINESVILLE, MOVING SOUTHEAST AT 20 MPH. HAZARDS INCLUDE... VISIBILITY RAPIDLY DROPPING TO LESS THAN A QUARTER OF A MILE... UP TO 2 INCHES OF QUICK SNOW ACCUMULATION... LOCATIONS IMPACTED INCLUDE... PAINESVILLE, CHARDON, FAIRPORT HARBOR, MENTOR, WILLOUGHBY, EASTLAKE, GENEVA, MADISON, PERRY, ORWELL, MENTOR-ON-THE-LAKE, HUNTSBURG, MONTVILLE, HARTSGROVE, ROAMING SHORES, CHERRY VALLEY, NORTH PERRY, THOMPSON, KIRTLAND HILLS AND ROCK CREEK. USE EXTRA CAUTION IF YOU MUST TRAVEL INTO OR THROUGH THIS SNOW SQUALL. RAPID CHANGES IN VISIBILITY AND POTENTIALLY SLICK ROADS ARE LIKELY TO LEAD TO ACCIDENTS. CONSIDER DELAYING TRAVEL UNTIL THE SQUALL PASSES YOUR LOCATION. LAT...LON 4150 8052 4150 8100 4169 8146 4185 8100 TIME...MOT...LOC 0652Z 301DEG 16KT 4171 8111 && ODOT DMS 315 AND 326. MULLEN
Special weather statement, Dec 9, 3:02 AM EST, 1 hour 57 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CLEVELAND OH
302 AM EST FRI DEC 9 2016
OHZ012>014-023-090900-
TRUMBULL OH-ASHTABULA INLAND OH-GEAUGA OH-LAKE OH-
302 AM EST FRI DEC 9 2016
...AN INTENSE SNOW SQUALL WILL AFFECT LAKE...NORTHERN TRUMBULL...
SOUTHERN ASHTABULA AND NORTHEASTERN GEAUGA COUNTIES UNTIL 400 AM
EST...
AT 300 AM EST, RADAR INDICATED AN INTENSE SNOW SQUALL BAND FROM NEAR
MENTOR TO NORTHEAST OF CHARDON TO ORWELL, MOVING SOUTHEAST AT 20 MPH.
HAZARDS INCLUDE...
VISIBILITY RAPIDLY DROPPING TO LESS THAN A QUARTER OF A MILE...
UP TO 2 INCHES OF QUICK SNOW ACCUMULATION...
LOCATIONS IMPACTED INCLUDE...
PAINESVILLE, WILLOWICK, CHARDON, FAIRPORT HARBOR, MENTOR, WILLOUGHBY,
EASTLAKE, MADISON, MIDDLEFIELD, KINSMAN, NORTH BLOOMFIELD, PERRY,
ORWELL, BURTON, TIMBERLAKE, WEST FARMINGTON, LAKELINE, WICKLIFFE,
WILLOUGHBY HILLS AND MENTOR-ON-THE-LAKE.
USE EXTRA CAUTION IF YOU MUST TRAVEL INTO OR THROUGH THIS SNOW
SQUALL. RAPID CHANGES IN VISIBILITY AND POTENTIALLY SLICK ROADS ARE
LIKELY TO LEAD TO ACCIDENTS. CONSIDER DELAYING TRAVEL UNTIL THE
SQUALL PASSES YOUR LOCATION.
LAT...LON 4172 8100 4171 8107 4150 8052 4138 8052
4138 8100 4157 8138 4157 8148 4163 8149
4163 8150 4172 8140 4178 8124 4177 8121
4186 8101
TIME...MOT...LOC 0800Z 300DEG 19KT 4166 8121
&&
ODOT DMS 314, 315, AND 326.
MULLENSpecial weather statement, Dec 9, 4:59 AM EST, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CLEVELAND OH
459 AM EST FRI DEC 9 2016
OHZ011>013-091100-
GEAUGA OH-CUYAHOGA OH-LAKE OH-
459 AM EST FRI DEC 9 2016
...AN INTENSE SNOW SQUALL WILL AFFECT LAKE...GEAUGA AND NORTHEASTERN
CUYAHOGA COUNTIES UNTIL 600 AM EST...
AT 457 AM EST, RADAR INDICATED INTENSE SNOW SQUALLS FROM EASTLAKE TO
AROUND BURTON, MOVING SOUTHEAST AT 35 MPH. THIS AREA OF SNOW
IS EXPECTED TO SAG TO THE SOUTH AND WEST THROUGH 6 AM.
HAZARDS INCLUDE...
VISIBILITY RAPIDLY DROPPING TO LESS THAN A QUARTER OF A MILE...
UP TO 2 INCHES OF QUICK SNOW ACCUMULATION...
LOCATIONS IMPACTED INCLUDE...
CLEVELAND, PAINESVILLE, WILLOWICK, CHARDON, FAIRPORT HARBOR, EUCLID,
MENTOR, CLEVELAND HEIGHTS, SOLON, WILLOUGHBY, EASTLAKE, WARRENSVILLE
HEIGHTS, SOUTH RUSSELL, MIDDLEFIELD, BURTON, HIGHLAND HILLS,
TIMBERLAKE, LAKELINE, CHESTERLAND AND SHAKER HEIGHTS.
USE EXTRA CAUTION IF YOU MUST TRAVEL INTO OR THROUGH THIS SNOW
SQUALL. RAPID CHANGES IN VISIBILITY AND POTENTIALLY SLICK ROADS ARE
LIKELY TO LEAD TO ACCIDENTS. CONSIDER DELAYING TRAVEL UNTIL THE
SQUALL PASSES YOUR LOCATION.
LAT...LON 4167 8111 4172 8110 4171 8100 4135 8100
4134 8116 4135 8139 4153 8167 4176 8133
4179 8122
TIME...MOT...LOC 0957Z 306DEG 30KT 4157 8131
&&
ODOT DMS 312, 313, 314, 315, 319, 320, 326, AND 329.
MULLENThe office that day
Everything else NWS Cleveland, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 8, 7:50 PM EST | Special Weather Statement | CLE | Ashtabula, Geauga, Lake | 115 min |
| Dec 9, 1:53 AM EST | Special Weather Statement | CLE | Lake | 67 min |
| Dec 9, 3:02 AM EST | Special Weather Statement | CLE | Geauga | 58 min |
| Dec 9, 6:07 AM EST | Special Weather Statement | CLE | Cuyahoga, Geauga, Lake | 53 min |
| Dec 9, 6:57 AM EST | Special Weather Statement | CLE | Cuyahoga, Geauga, Lake | 93 min |
| Dec 9, 8:58 AM EST | Special Weather Statement | CLE | Geauga, Lake | 62 min |
| Dec 9, 10:00 AM EST | Special Weather Statement | CLE | Ashtabula, Geauga, Lake | 90 min |
| Dec 9, 11:28 AM EST | Special Weather Statement | CLE | Ashtabula, Cuyahoga, Geauga, Trumbull | 2 hr |
| Dec 9, 2:57 PM EST | Special Weather Statement | CLE | Cuyahoga, Geauga, Lake | 2 hr |
| Dec 9, 5:12 PM EST | Special Weather Statement | CLE | Ashtabula, Cuyahoga, Geauga, Lake | 108 min |
| Dec 9, 5:26 AM EST | Special Weather Statement | CLE | Erie | 64 min |
Nearby
Special Weather Statements in Ohio, 2016Every special weather statement in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.